bad side effects/herxing from transfer factor

Discussion in 'Transfer Factor' started by lanya, Feb 1, 2006.

  1. lanya

    lanya New Member

    how many others have had really strong side effects from transfer factor 4000?

    i began taking it for a month at a very low dose -- about 1 capsure or even a half capsule -- along with sublingual heparin. but i feel awful, esp on the days i take the transfer factor. i'm completely fatigued, my neck and shoulders ache, i can barely drag myself through the day and can't concentrate. are these common reactions?

    my symptoms pre-transfer factors and pre-heparin were mostly muscle pain-related, not fatigue. i do have a "chronic/reactivated" EBV test result though.

    how long does it take to get over these effects? is it worth continuing with TF?
  2. Mikie

    Mikie Moderator

    It's working. I think it's better to start things one at a time so we can tell which is causing what, but both the TF's and the Heparin are infamous for very strong immune responses.

    What you are feeling is your immune system waking up and giong on the attack. This may be followed by a Herx with profuse sweating, nausea, and/or diarrhea from hell. If your immune system kills off more pathogens than the body can excrete, they turn toxic and the body will purge them.

    None of this is pleasant, but the end results are worth all of it. We cannot heal with chronic infections.

    Between ABX, AV's, TF's, and Heparin, I have been through this many times. Each time, I feel better afterward and the effects are not as strong. I now only pulse the TF's every six weeks and I still get an immune response and a Herx.

    Love, Mikie

[ advertisement ]